Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An indecomposable Daniell integral


Authors: B. R. F. Jefferies and D. H. Fremlin
Journal: Proc. Amer. Math. Soc. 101 (1987), 647-651
MSC: Primary 28C05
DOI: https://doi.org/10.1090/S0002-9939-1987-0911026-7
MathSciNet review: 911026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of an indecomposable Daniell integral is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C05

Retrieve articles in all journals with MSC: 28C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911026-7
Article copyright: © Copyright 1987 American Mathematical Society